# SDR EIAA970156

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Plate
- Condition: Corroded
- Location: Bs 1480
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-CHECK INSPECTION, DISCOVERED MID BS 1480 RBL 1-4 PRESSURE DECK ATTACH PLATE UPPER SURFACE WAS CORRODED.  REPAIRS ACCOMPLISHED IAW SRM 51-10-01 PLATE WAS REPLACED.  (M)
